Existence of Solutions for Some Implicit Partial Differential Equations and Applications to Variational Integrals Involving Quasi-Affine Functions

AuthID
P-008-REM
2
Author(s)
Document Type
Proceedings Paper
Year published
2004
Published in
Royal Society of Edinburgh - Proceedings A
Volume 134, Issue 5, Pages 907-921
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-10044288294
Source Identifiers
ISSN: 0308-2105
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.